Smoothing effect for generalized complex Ginzburg-Landau equations in unbounded domains

Noboru Okazawa, Tomomi Yokota

Research output: Contribution to conferencePaper

2 Citations (Scopus)

Abstract

Smoothing effect on solutions is proved for the generalized complex Ginzburg-Landau equation. The proof is based on the perturbation theory for subdifferential operators in complex Hilbert spaces.

Original languageEnglish
Pages280-288
Number of pages9
Publication statusPublished - 1 Jan 2001
Event2000 International Conference on Dynamical Systems and Differential Equations - Atlanta, GA, United States
Duration: 18 May 200021 May 2000

Conference

Conference2000 International Conference on Dynamical Systems and Differential Equations
CountryUnited States
CityAtlanta, GA
Period18/05/0021/05/00

    Fingerprint

Keywords

  • Accretive operators
  • Semigroups of nonlinear operators
  • Smoothing effect
  • Subdifferential operators
  • The complex Ginzburg-Landau equation

Cite this

Okazawa, N., & Yokota, T. (2001). Smoothing effect for generalized complex Ginzburg-Landau equations in unbounded domains. 280-288. Paper presented at 2000 International Conference on Dynamical Systems and Differential Equations, Atlanta, GA, United States.